# SDR 2021FA0000363

- Difficulty date: December 7, 2021
- Submitted: December 7, 2021
- Operation: General aviation
- Aircraft: N942LR
- Make and model: Bombdr BD1001A10
- Aircraft serial: 15042
- Aircraft time: 37,657 hours, 30,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSLLEY SRVC DOOR LH EXIT SIGN 1 BULB OUT. MX RELAMPED
